# SDR SWAA2024020945705

- Difficulty date: January 28, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERT IS MISSING AT R-2 DOOR AFT GIRT BAR FITTING.<[01] REMOVED AND REPLACED INSERT AT R2 DOOR AFT GIRT BAR FITTING. AS PER; SRM 53-00-50-2R-3.;[02] VERIFIED STEP 1
